MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAMINECTOMY

Medline Industries, LP MEDLINE; DBD-LAMINECTOMY
Catalog Number DYNJ908021A
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "component leaked.".
 
Additional Manufacturer Narrative
The account reported finding leaking component, and the complaint email described the pack as having components burst before opening.A photo and a sample were received for investigation; three photos and 2 unopened pack samples were received, both packs were opened, pvp stains were observed in the outer fold of the pack, the cap was slightly loose, no damage was found with the pvp bottle, and there were no issues noted with the breather pouch or the back table cover.The investigation confirmed pvp stains in the outer fold of the pack and a slightly loose cap, but with the information provided, medline was not able to confirm at what point during the pack's lifecycle the leaking occurred or what may have caused it; based on the component's location in the pack it is unlikely that placement contributed to the reported issue.This complaint has been provided to the component manufacturing facility for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAMINECTOMY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50790678
Report Number1417592-2026-42470
Device Sequence Number13404645
Product Code OJH
UDI-Device Identifier40195327376100
UDI-Public40195327376100
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ908021A
Device Lot Number22LBQ285
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown